# SDR SWAA2020090307272

- Difficulty date: August 4, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8801
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AREA AFT OF ACB BS927 - BS947 RBL46 WL187.  REMOVED AND REPLACED NEW INTERCOSTAL AT BS927-947 RBL46 WL187 IN ACB PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-70-15-1A-1 AND BOEING DRAWING #147A8801. 57006U 17AUG20.
